EconPapers    
Economics at your fingertips  
 

Error Estimates to A Kind of Boundary Value Problem about An Elliptic Differential Equation with Variable Coefficient

Rao Li, Yiming Chen, Yong Li and Wei Guan

Modern Applied Science, 2008, vol. 2, issue 6, 138

Abstract: A kind of boundary value problem about a second-order elliptic differential equation with variable coefficient is discussed indirectly by transforming it as the second kind of variational inequality form. Using regularization method, the variational inequality is formulated as an equal variational equation, which can be made discrete by the finite element method. Abstract error estimate and the error estimates of the approximation are derived under the energy norm and -norm.

Date: 2008
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
https://ccsenet.org/journal/index.php/mas/article/download/2135/2004 (application/pdf)
https://ccsenet.org/journal/index.php/mas/article/view/2135 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:masjnl:v:2:y:2008:i:6:p:138

Access Statistics for this article

More articles in Modern Applied Science from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2025-03-19
Handle: RePEc:ibn:masjnl:v:2:y:2008:i:6:p:138